Seborrheic dermatitis lotrimin

Common Questions and Answers about Seborrheic dermatitis lotrimin

seborrheic-dermatitis

I am a 38 yr old male who has suffered from Seborrheic Dermatitis his entire adult life. I can control rashs on my scalp and forehead reasonably well with cortisone creams and zinc shampoos. However, my real problem is on my penis where cortsone creams, shampoos, and about anything else I have tried is only slightly effective. The winters are paricularly bad as I experience raised red patches and extreme sensitivity all around the shaft of the penis.
(Daily) -- I should point out the successful regimen suggests Seborrheic Dermatitis with [some] abnormal symptoms. If you are male I would urge you to try an over-the-counter anti-dandruff shampoo daily as a face-wash for a week and talk to your dermatologist about a more aggressive treatment if you notice an improvement.
I'm a 17 year old girl with seborrheic dermatitis. I know it's not as vital and major as some of the problems as others, but it has an effect on my self esteem. For so long I have always wanted to put the hood of my sweat shirt over my head or sit in the back row in my class rooms so nobody could see or look at my scalp at all. I'm pretty new to al of this and for awhile I had thought I had ringworm in my scalp but the doctor diagnosed me with seborrheic dermatitis.
Did any of u ladies ever use ketokonazole 2% cream during pregnancy? I have seborrheic dermatitis and I'm afraid to use the cream, which I really need!! Was anyone else in a similar situation? What did u do?
The only thing that removes them is using something alkaline - like baking soda or milk of magnesia. However, they come back in 2-3 days time. I have been diagnosed with Perioral dermatitis, Seborrheic dermatitis, Angular cheilitis, among others.
i have had jock itch on my inner thighs for a while now and have been taking lotrimin for it to keep it from itching, it has been helping but isnt completely cure yet. but about a week ago i got a little i guess itching/rash on the right side of my penile shaft. i dont know if the rash came from rubbing or something on the side of my leg while sleeping or something.im not sexually active so im pretty sure it isnt an std or anything relating to an std.
Hello, It can be due to smegma, seborrheic dermatitis or fungal infection. Please don’t use any cosmetics on the penis,instead use some topical antimicrobials like Bacitracin or Lotrimin. Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then please consult a urologist/dermatologist for evaluation.
I thought it was some form of dermatitis, maybe seborrheic, but nothing seems to help. I have tried applying lubriderm lotion, coconut oil, vitamin e preparations, selsun blue, and glycerin but they have not helped at all. They work the first day i use them but after that there is no difference and it goes back to how it was before. Is there anything i can do to try to cure it? I dont want to use a hydrocortisone cream because of the dependency and the thinning of skin that can occur.
Hello, From your symptoms it can be seborrheic dermatitis or fungal infection. First of all, don’t use any cosmetics on the penis,instead use some topical antimicrobials like Bacitracin or Lotrimin.Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin.
http://www.drbaileyskincare.
They should be differentiated from seborrheic dermatitis and vitiligo. Treatment involves topical and oral antifungal medicines. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I THINK it is seborrheic dermatitis based on symptoms that I researched. After getting a pretty bad flare up, I used Lotrimin Ultra for about 2 1/2 weeks and it went down a lot. However, that was only temporary. It started to get flaky again after a week but I've tried not to touch it as much as possible, just rub a dab of lotion on it after a shower. But now some of the redness is back, but a very mild amount.
i also occasionally get the red scaly itchy spots on the sides of my nose associated with Seborrheic Dermatitis. i started using witch hazel on that and it cleared up quite well, i tried using that on my groin and it didnt seem to make much difference. like i said before i work outside and at the time this started i was working out very often (not so much now cuz of the sweat). cortizone doesnt seem to do a great deal.
Hello - I too have had the same issue with reoccurring angry red lesions that turn scaly, particularly on my cheek and either side of my nose. After loads and loads of research I figured out that is was probably 'Seborrheic Dermatitis' - I suggest that you use Google Images to take a look at others affected. The most effective treatment (that I have discovered) is to use simple Head & Shoulders as a facial cleanser.
Not enough and skin can become suspectible to bacterial and fungal infections under the influence of immune suppressing drugs. Perhaps it's conincdence, but several skin on tx flared including Seborrheic Dermatitis, which may be fungal in nature. It appeared near the sabaceous glands -- face, scalp, chest, armpits, groin, etc. Treatment is topical antifungal meds, medicated talc and possible some cortisone intially for inflammation.
Been treated for blepharitis, seborrheic dermatitis, and allergies. Whenever I start another treatment I have a short period of relief. It always comes back...longest time without symptoms 10 days. Like eveyone else, I have thrown all makeup, lotions, and soaps away. Washed sheets, pillow cases, and put pillow in the dryer. This has become debilitating and I am becoming depressed. I have a high profile job and don't want to be seen because I look like I have some awful disease.
Ok, so I got the biopsy results back. The doctor said it's a form of allergic contact dermatitis, but of course, they don't know what caused it. They gave me some cream to put on it, which hasn't been helping, and told me to continue taking Claritin. I guess I'll schedule an appointment with an allergist here in the next couple of weeks. I just can't accept anything less than a permanent resolution.
Part 1 of 2 I just signed up to this website to post this one story. I wanted to share my personal experience over the last few months in case it helps anyone in the future, because I had a heck of a time getting to the bottom of what was causing the red bumps around my eyes. This thread was one of the posts/websites that I found while trying to figure out what was causing the bumps around my eyes.
I have seborrheic dermatitis, and haven't used a regular shampoo in decades. Now I use T/Gel - in rotation. The menthol one is great for itchy scalps, which leads me to problem number 3: I get unidentified bumps on my skin, particularly on my scalp and neck, which are incredibly itchy. I call this my "heat rash", as it's often associated with a hot day, or when I'm bundled up against the cold, but I can get this any time on my scalp, neck and back.
The doctor said I had seborrheic dermititis - which can also show up as flaky skin around your nose and mouth. Using a prescription co-steroid cream helped the flaky itchy skin - - still dealing with the liquid running out of my ear..... If the ear doctor doesn't help - see a dermatologist....
I used to have problems with seborrheic dermatitis around my nose when I was a kid so the only other thing I can think of is that. Is there something else they could be? If they are forcyde spots, is there a way to make my lips feel moist again? I don't care about the appearance, but they are very uncomfortable.
He then prescribed Hydrocortisone 2% and told me that I most likely just had some contact dermatitis and told me to avoid detergents and soaps. The cream heals the cuts temporarily but causes a lot of soreness...the itching and fissures around my anus reappear within days. I haven't had the tears on my labia minora in the last few months...I used to get them right before my period.
Diffuse Chronic Mucocutaneous Candidiasis, but without any obvious physical manifestation except for minor rashes and itchiness. I had Seborrehic Dermatitis for about as long as i've had PATM. By cutting out dairy and refined sugar, the SD has all but disappeared. Hopefully the PATM will soon follow. I doubt the anti-candida products taken orally will help fight the skin variety. By the way, candidia can cause dermatitis anywhere on the body.
MedHelp Health Answers